# SDR NACA2024060900002

- Difficulty date: June 9, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,624 hours, 19,167 cycles
- Engine: Pwa PW4060
- Engine time: 1,125 hours, 459 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CHANGE IS REQUIRED DUE TO BORESCOPE INSPECTION AS UNSERVICEABLE CONDITION ENGINE SN 724732. REMOVED AND INSTALLED LEFT ENGINE IAW AMM 71-00-02, LEAK CHECK AND ENGINE RUN GOOD.
